IKBFU's Vestnik

2013 Issue №04

Back to the list Download an article

Mathematical simulation of almost periodic functions with values in Banach space by means of the multiplicator

Pages
106-109

Abstract

Research of almost periodic functions with values in Banach space proceeds. The concept of the multiplicator by means of which the theorem of integral from almost periodic function is proved is entered.

Reference

1. Кретов М. В. О почти периодических функциях со значениями в банаховом пространстве // Вестник Российского государственного университета им. И. Канта. 2010. Вып. 4. С. 162—166.
2. Кретов М. В., Виноградова Н. В., Воротникова О. В. О почти периодичности преобразования Бахнера // Там же. Вып. 10. С. 160—162.
3. Кретов М. В. О приближении почти периодической функции со значениями в банаховом пространстве // Вестник Балтийского федерального университета им. И. Канта. 2012. Вып. 4. С. 148—150.
4. Кретов М. В., Лейцин В. Н., Малаховский В. С., Семенов В. И. Математическое моделирование почти периодической функции конусами банахова пространства // Вестник Балтийского федерального университета им. И. Канта.
Вып. 10. С. 141—143.
5. Люстерник Л. А., Соболев В. И. Элементы функционального анализа. М., 1968.
6. Бугров Я. С., Никольский С. М. Высшая математика. Т. 3. М., 2003.
7. Красносельский М. А. Положительные решения операторных уравнений.М., 1962.
8. Левитан Б. М. Почти периодические функции. М., 1953.